# SDR CALA9901429

- Difficulty date: October 23, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N511PE
- Make and model: Boeing 727232
- Aircraft serial: 20634
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND FUSELAGE SKIN DENTED ON LT SIDE JUST AFT OF RADOME AND JUST BELOW STRINGER 19 LAP SEAM.  THE DENTED AREA WAS CUT OUT IAW SRM 53-30-3, PAGES 5, 6, & 8.  A DOUBLER WAS INSTALLED IAW SRM 53-30-3, PAGE 163, 51-10-2, PAGE 1, AND 51-40-5, PAGE 5 & 6.
